Skip to content
My WebMD Sign In, Sign Up
NO PERIOD FOR MORE THAN A MONTH
avatar
claudia0918 posted:
I TOOK THE DEPO SHOT ON OCTOBER AND I WAS SUPPOSED TO GO GET MY SECOND SHOT ON DECEMBER 15TH. I DECIDED NOT TO GET IT BECAUSE IT WAS MAKING ME FEEL TOO WEIRD I DIND NOT LIKE IT. I HAVE NOT GONE TO THE DOCTOR SINCE AND I AM GETTING A LITTLE WORRIED I HAVE NOT GOTTEN MY PERIOD I SPOTTED A LITTLE BIT FOR A DAY LIKE A WEEK AGO I THOUGHT MY PERIOD WAS COMING BUT IT WAS JUST A DAY SPOTTING. MY QUESTION IS: IS THIS NORMAL TO HAPPEND AFTER TAKING THE SHOT JUST ONCE?
IS THIS SOMETHING THAT SHOULD CONCERN ME?
Reply
 
avatar
tlkittycat1968 responded:
Yes, that is normal. It can take up to a year (and in rare cases longer) for your period to return after being on the shot.
 
avatar
claudia0918 replied to tlkittycat1968's response:
REALLY? EVEN IF I JUST GOT THE SHOT ONCE? IS THERE ANYTHING I CAN DO TO GET MY PERIOD BACK?


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.